# SDR YENA2023070300752

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 82,868 hours, 31,142 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1812, RSW-EWR. (AIRCRAFT DIVERTED TO MCO) 'CLIMBING OUT OF RSW, GOT A "CABPR SYS 1 FAULT, WHILE DOING QRC, GOT A SECOND "CAB PR 1&2 FAULT. FOLLOWED THE ECAM ACTIONS; PERFORMED PRESSURE CONTROL AND MONITORING TESTS, OPS CHECK VIA MCDU, OPS TEST OF MANUAL SELECT, MANUAL PRESSURE CONTROL+ FUNCTIONAL TEST OF MANUAL MODE CABIN ALTITUDE/OUTFLOW VALVE POSITION INDICATION + OUTFLOW CLOSING IN DITCHING CONFIG. ALL OPS TESTS PASSED NO HARD FAULTS. NO PREVIOUS HISTORY ON OUTFLOW VALVE PER AMM 21-31-00.'
